MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED

INTUITIVE SURGICAL, INC DA VINCI ENERGY; VESSEL SEALER CURVED
Model Number 480522-02
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the curved vessel sealer instrument involved with this complaint perform failure analysis, and the reported error issue was not confirmed nor replicated.The instrument was tested on an in-house system.The instrument passed the self-tests multiple times without generating any errors.The instrument moved intuitively with full range of motion in all directions.The instrument was connected to an in-house e-200 energy generator and was recognized with no issues.Additional unrelated findings not reported by site: the instrument was found to have one of the grip cables loose at the proximal end.As a result, the instrument grips would not close completely.The instrument was further evaluated by an isi failure analysis engineer (fae).The initial findings were confirmed.The instrument had a loose grip cable at the proximal end.The hard grip force test was performed during advanced failure analysis and due to the grips not fully closing, the instrument failed the test multiple times.Additionally, the instrument was found to fail engagement multiple time after a few minutes of testing.The error logs were reviewed, and the parameter was found to be off, indicating that the grip axis likely failed to engage.This could possibly be due to the loose grip cable noted above.The probable root cause for the findings of failed hard grip force test was attributed to a component failure.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the curved vessel sealer instrument had an error message of ¿re-install instrument, if issue persists, discard instrument¿ that came up multiple times.The customer ended up opening a new instrument.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: annex g - component desc 1 was updated to g04113 - seal.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI ENERGY
Common Device Name
VESSEL SEALER CURVED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24571561
Report Number2955842-2026-08592
Device Sequence Number21186613
Product Code NAY
UDI-Device Identifier10886874123369
UDI-Public(01)10886874123369(10)U10250630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K250674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480522-02
Device Catalogue Number480522
Device Lot NumberU10250630 0186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown